# SDR UPS09M54455

- Difficulty date: January 23, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 54,928 hours, 7,523 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQUENCE 293-W4-03 DOES NOT COMPLY WITH SRM REF APPENDIX E.  REMOVED REPAIR, FABRICATED, AND INSTALLED DOUBLER IAW MD-11 SRM 57-10-00 FIG 10 SHEET 2.
